domestic-supply.com        sarms.forsale
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Accutane - what side effects have you guys noticed?

  1. #1
    Senior Member
    Join Date
    May 2017
    Location
    Hong Kong
    Posts
    111

    Accutane - what side effects have you guys noticed?

    So my doctor is suggesting I start Accutane, after trying all the creams and Lymecycline.
    BUT I am worried about the side effects, both the proven and anecdotal ones.

    So for those of you who have tried Accutane:

    1. Have you guys noticed any changes in mood on Accutane? If so, did it resolve after discontinuation?
    2. Have you guys noticed hair loss/thinning on Accutane? If so, how serious was it?

    For those who experienced the above side effects, what dosage were you on? and did lowering the dosage negate these issues?

  2. #2
    Hey man,

    I've been on Accutane for nearly 2 whole years now, i started at 40mg every day for 7 months, few months later unfortunately relapsed and have been on 20mg every day ever since.

    EVERYONE experiences different things however there are side effects that literally everyone gets, Dry skin, thats right dry face dry hands dry lips, moisturiser will be your best friend, you want to use a SENSITIVE that is Non-comedogenic (wont block pores) i recommend Cetaphil Moisturising Cream, and you want a lip balm that is good, i recommend Dermal lip balm. Dry skin and dry lips are a side effect but can be easily managed by using lots of cream.

    Another side effect is your skin will be more sensitive, scratching your skin might leave red marks for a while, you might found getting cuts might take longer to heal, and you might find you get sun burned faster without sun-scream.
    Please understand that accutane makes your skin worse before it gets better, as a result many people when they go on accutane already feel pretty shit about there skin, and so when you start using accutane and your skin gets worse you feel even worse, hence why its linked to depression and things like that. You just need to remember it takes time, it takes on average 6 months and if need be you can go on it longer if you still need to clear up.

    In terms of mood swings i say yes it can give mood swings but i find as i mentioned before lets say it takes 5 months to clear up your skin you still got one more month left and you get 1 pimple on your face, that one pimple can ruin your day and mind because you think to yourself "no im breaking out again" "why isnt the accutane working" etc etc. You need to remember that accutane might be a cure for acne but it isnt for pimples. You will still get the odd one or two pimples but you need to remember what your skin was before you went on accutane.

    I will say this, there are hundreds of medical research to suggest that after your first course of accutane if you do go on it again the side effects are a lot less then your first course, and there is lots of evidence to show that people can live on accutane for many many many years without any issues at all. I'm on 20mg every day and i get blood tests every few months to check my liver and to check the enzyme levels to see if it is causing damage to my body and there hasn't been any. Because I've been on it for so long now every time i do come off accutane and lets say i relapse it is no where near as bad as it was before i took accutane, every course makes the relapse less and less.

    Look you might experience side effects, but after your course your skin will be a thousand times better and you will feel more confident, and proud of your skin.

  3. #3
    Junior Member jofreshbeat's Avatar
    Join Date
    Sep 2016
    Location
    Europe
    Posts
    10
    1. Nothing at all.
    2. Nothing at all.

    Only side effect I get is dry lips, which is quite annoying. I never use more than 20mg per day, which does the job. Liver values are perfect at that dose.

  4. #4
    Well under a doctor's supervision is definitely the best way to go. You'll get blood work done and be monitored. There's a ton of reviews about Accutane online and a lot of videos on YouTube.
    Message me on Wickr private messenger for consultations and PED sources.

    SARMS4SALE https://sarms.forsale

  5. #5
    Senior Member
    Join Date
    May 2017
    Location
    Hong Kong
    Posts
    111
    Quote Originally Posted by cbbram View Post
    Well under a doctor's supervision is definitely the best way to go. You'll get blood work done and be monitored. There's a ton of reviews about Accutane online and a lot of videos on YouTube.
    Yeah blood work and all that can be monitored.
    BUT my concern stems from a study done on the brain which found that after Accutane use there was a 21% DECREASE in brain metabolism in the frontal cortex - an area of the brain which mediates symptoms of depression. The question here is how damaging would this be for people like me who are prone to depression? It's not all that cheap to get your brain checked up on, and when you do it might be too little too late. If you are interested I've linked the study below:

    https://www.ncbi.nlm.nih.gov/pubmed/15863802

  6. #6
    Quote Originally Posted by killersoup1 View Post
    Yeah blood work and all that can be monitored.
    BUT my concern stems from a study done on the brain which found that after Accutane use there was a 21% DECREASE in brain metabolism in the frontal cortex - an area of the brain which mediates symptoms of depression. The question here is how damaging would this be for people like me who are prone to depression? It's not all that cheap to get your brain checked up on, and when you do it might be too little too late. If you are interested I've linked the study below:

    https://www.ncbi.nlm.nih.gov/pubmed/15863802
    I did Accutane at 20mg and I didn't even last a week. This is a last resort medication where you have to outweigh the risk versus reward. There's a whole list of side effects. I stopped it because it made me feel very nervous and my acne wasn't very bad.
    Message me on Wickr private messenger for consultations and PED sources.

    SARMS4SALE https://sarms.forsale

  7. #7
    Senior Member
    Join Date
    May 2017
    Location
    Hong Kong
    Posts
    111
    Quote Originally Posted by cbbram View Post
    I did Accutane at 20mg and I didn't even last a week. This is a last resort medication where you have to outweigh the risk versus reward. There's a whole list of side effects. I stopped it because it made me feel very nervous and my acne wasn't very bad.
    thanks for the info mate

  8. #8
    Accutane is toxic. Most dermatologist's don't prescribe it unless it is a severe case of acne. It will really dry out the skin. I'm not familiar with the study regarding brain activity.

  9. #9
    You just want to make sure you use Accutane as a last resort. It's some pretty harsh shit

  10. #10
    Killersoup1, I was prescribed accutane for cystic acne for 2-3 years. 40-60mg IIRC. Monthly bloodwork was mandatory to check levels. It dried the hell out of my skin. Easy to get sunburned and get cracked lips. I don't remember the hair loss/thinning at that time, but it definitely affected my mood. It can affect serotonin and DHT levels. Read up on it and make sure you are ready. Bottom line, it works, but there are possible sides.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •